# SDR CA030805003

- Difficulty date: July 22, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Boeing 727-22
- Aircraft time: 73,828 hours
- Engine: Pwa JT8D7B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING 'C' CHECK INSPECTION, NOSE WHEEL WELL SUPPORT FOUND CRACKED BS 294 RBL 12. REPAIR CARRIED OUT AS PER SRM.
